# SDR REXA2025111900985

- Difficulty date: November 14, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 45,522 hours, 36,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT REAR EMERGENCY LIGHT INOPERATIVE.   R & R RT REAR EMERGENCY LIGHT BULB IAW AMM 33-51-15.
